# SDR QXEA0200357

- Difficulty date: February 16, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Flange
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NUT PLATE FLANGE IS CRACKED AT TOP AFT CORNER OF APERTURE FOR PANEL 57P.  REPAIRED IAW FOKKER SRM 55-02-05, PAGE 8, FIGURE 4 AND SRM 51-31-01.
